Translator Disclaimer
November/December 2016 Global martingale solution to the stochastic nonhomogeneous magnetohydrodynamics system
Kazuo Yamazaki
Adv. Differential Equations 21(11/12): 1085-1116 (November/December 2016).

Abstract

We study the three-dimensional stochastic nonhomogeneous magnetohydrodynamics system with random external forces that involve feedback, i.e., multiplicative noise, and are non-Lipschitz. We prove the existence of a global martingale solution via a semi-Galerkin approximation scheme with stochastic calculus and applications of Prokhorov's and Skorokhod's theorems. Furthermore, using de Rham's theorem for processes, we prove the existence of the pressure term.

Citation

Download Citation

Kazuo Yamazaki. "Global martingale solution to the stochastic nonhomogeneous magnetohydrodynamics system." Adv. Differential Equations 21 (11/12) 1085 - 1116, November/December 2016.

Information

Published: November/December 2016
First available in Project Euclid: 13 October 2016

zbMATH: 1375.35644
MathSciNet: MR3556761

Subjects:
Primary: 35Q35 , 35R45 , 60H15

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 11/12 • November/December 2016
Back to Top